# SDR FDEA201404110717

- Difficulty date: April 11, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N786FD
- Make and model: Boeing 757222
- Aircraft serial: 24995
- Aircraft time: 71,921 hours, 26,426 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 144N112610
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDC RT FRAME SHEAR TIE INNER RADIUS, UPPER AREA AT STATION 1160 BETWEEN STRINGER 10R  - 11R HAS A CRACK.  REMOVED CRACKED SHEAR TIE IAW SRM 51-40-02.  FABRICATED NEW SHEAR TIE PN FX144N1126-10 & INSTALLED NEW SHEAR TIE IAW SRM 51-40-02.  SHEAR TIE FABRICATED ON   TRAVELER T14 1055265.
